# SDR P5CA2018091400256

- Difficulty date: September 8, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 25,964 hours, 4,267 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT LOW SPEED DUE TO "CONFIG PARK BRAKE" T/O WARNING. SHOWED CMC NO REPORTED FOUND AND CHECKED PARKING BRAKE STS THEN FOUND PARKING BRAKE VLV NOT MOVE AND R&R PARKING BRAKE VLV CLOSE RELAY ( R7514) PER FIM 32-04-00-810-802 AND SYS TEST NORMAL PER AMM 32-44-00 ALSO T/O CONFIG WARNING CHECK NORMAL.
